# SDR ASOA201200170

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 19,584 hours, 13,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SECTION OF THE EMERGENCY FLOOR LIGHTING RIPPED UP.  R & R EMERGENCY LIGHT IAW AMM 33-51-11.  ACFT OK FOR SERVICE.
